restricted access   Volume 129, Number 6, December 2007

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue


Algebraic cycles and Mumford-Griffiths invariants

pp. 1449-1499

Countable state shifts and uniqueness of g -measures

pp. 1501-1511

Buildings, elliptic curves, and the K (2)-local sphere

pp. 1513-1563

Strichartz estimates for long range perturbations

pp. 1565-1609

Schur positivity and Schur log-concavity

pp. 1611-1622

Intersection numbers of Hecke cycles on Hilbert modular varieties

pp. 1623-1658

Geometric and energetic criteria for the free boundary regularity in an obstacle-type problem

pp. 1659-1688

Bounds of the number of rational maps between varieties of general type

pp. 1689-1709

Volume inequalities for isotropic measures

pp. 1711-1723

Index to Volume 129

pp. 1724-1726